?

Log in

No account? Create an account
Scheherazade in Blue Jeans
freelance alchemist
In other "whee!" news... 
29th-Jul-2009 01:25 pm
Hearth
feste_sylvain had been concerned about my change from Lyrica to Gabitril; he remembers what I've said about the horrible changes I usually go through when I change anti-seizure meds - double vision, trouble walking... I lost the ability to read for a while on one med! And I've been on Lyrica the whole time he's known me. His fear, he said, was that "you wouldn't be you anymore."

But he is delighted. "You're still you," he says, "but more so!" He also says he can tell that my brain is working faster. :)

And - I'm loving watching him watch me, because he gets this wonderful "you're so much more you!" grin on his face.
Comments 
29th-Jul-2009 05:34 pm (UTC)
Perhaps one of the active ingredients is Professor Atmos P. H. Ear's "Ever-So-Much-More-So".
29th-Jul-2009 05:47 pm (UTC)
Awwwww ;-)
29th-Jul-2009 05:57 pm (UTC)
Huzzah!!!!

This is very very good news. Keep bringing on good seizure-management news...
29th-Jul-2009 06:36 pm (UTC)
Very Good News!

(Especially so since my partner had a bad reaction to it. And no matter how much you know that different people react differently to medications, it's hard not to worry when another friend takes a medication that you saw the bad reaction to in the first person.)
29th-Jul-2009 08:44 pm (UTC)
*nods* Anti-seizure meds in particular seem to vary wildly. I know people who do fine on Trileptal, which made me feel drunk for 2-4 hours after taking it...
29th-Jul-2009 06:47 pm (UTC)
Hurrah!

The drugs I've had the strongest side-effects from are decongestants. The first time I took what used to be the most common OTC decongestant, I got pleasantly high. (But within a week, this no longer happened.)

When I was trying out a series of prescription decongestants, one of them made me depressed. Took me a while to realize this, because it felt so natural.... I didn't give that one the full trial period.

I have a theory that ADD makes one more likely to have unusual side effects.
29th-Jul-2009 06:53 pm (UTC) - That's just so "aaaawwwwwwwww"
I am really really glad that the new med is working out well, too.

Keep feeling better!
29th-Jul-2009 07:23 pm (UTC)
So you've actually started on Gabitril now? I thought you were still coming off Lyrica at this point.
29th-Jul-2009 08:43 pm (UTC)
Nope, they started me on Gabitril as they stopped the Lyrica. So it's been a few weeks, long enough to evaluate.
30th-Jul-2009 12:08 am (UTC)
That's awesome to hear!!
30th-Jul-2009 12:50 am (UTC)
That's very good news. And slightly smoopy.
31st-Jul-2009 01:38 pm (UTC)
Thank you for sharing this story :). Your candor about your seizures has helped a "newbie" like me make it through the most difficult aspects of my condition. When people tell me I act like myself again, it's the best compliment in the world.

I know your joy :).
This page was loaded Oct 18th 2017, 9:26 am GMT.